Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax Weight Loss Advice????? LBcats

Posted by galkeepinon on July 6, 2003, at 23:41:33

In reply to Re: Topamax Weight Loss Advice????? Nycole, posted by LBcats on July 6, 2003, at 20:10:43

Hi LBcats, May I ask how much weight you think you lost that was attributed to Topamax? I've been on it for a little over 2 months now and have lost about 24 Pounds. Last night I went out to dinner-was craving food-kinda hungry-I ordered a lot and once I started eating-BAM I was full-the food almost made me vomit-my point is-is that my appetite has slowly been returning so I hear you here in your post when you say that your appetite does come back. I thought my appetite would be gone forever while on Topamax. I've been on every med you can think of too and I'm also bipolar. What is your dosage on the Topamax? You also mentioned that you had tingling in your feet, loss of memory, disorientation, but it all came back? Do you remember how long those side effects lasted? I've gotten the same ones. In the beginning of my treatment I also got very tired but that has gone away for the most part. This med has given me the feeling not so much of a "I don't care about anything" attitude, but more of a "I can handle life" attitude, is it this way with you in a way?

Would love to hear.
Thank you so much,
Gal



> Please give Topomax some time. It takes a Little bit more than 2-3 weeks to work, especially to lose weight. I think it works for most people in terms of weight loss. I know it doesn't work for all, but for most it does. The best thing is that it probably won't hurt to try it. It does have some side effects that at first are uncomfortable but they go away after awhile. I had tingling in my feet, loss of memory, disorientation, but it all comes back. The loss of appetite lasts a long time and even when your appetite comes back you've learned to eat better and you crave different foods. I now crave healthier foods and want to eat better. I'm also not hungry all the time. I don't seem to gain weight easily either. I'm not losing anymore but I haven't gained either. I feel great. If you have any questions, ask away. I was on depakote before and I've been on every medication you can think of. I am bipolar.
> Linda


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:50878
URL: http://www.dr-bob.org/babble/20030701/msgs/239782.html